# SDR SWAA2022032979984

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-33; AFT PIT FLOOR PANEL 140AF; CORROSION AROUND THE PERIMETER (SECONDARY STRUCTURE) / [01] FOUND PANEL 140AF TO BE OUT OF LIMITS DUE TO THE DAMAGE BEING MORE THAN 20'.IAW SRM 53-00-53-1A-1;[02] VERIFIED NEW FLOOR PANEL MATERIAL AS P/N 2024-T3-071 ATAG##A115239 IAW AMM 25-52-01-201-801;[03] VERIFIED STEP 2;[04] BEGAN FABRICATING NEW FLOOR PANEL 140AF IAW SRM 51-40-05-OG-O;[05] FABRICATED FLOOR PANEL 140AF IAW AMM 25-52-01-20-801. WORK PERFORMED BY BERNARD BEMKE 27266;[06] VERIFIED STEP 1  OK TO TREAT AND PRIME;[07] CORRECTION VERIFIED STEP 5;[08] TREATED AND PRIMED FLOOR PANEL IAW AMM 25-52-01-20-801.  WORK PERFORMED BY BERNARD BEMKE 27266;[09] FABRICATED REPLACEMENT PANEL 140AF IAW AMM 25-52-01-20-801.  WORK PERFORMED BY BERNARD BEMKE 27266;[10] VERIFIED STEPS 8 & 9 AUDIT CW
